# SDR REXA200900036

- Difficulty date: March 21, 2009
- Submitted: March 31, 2009
- Operation: Air carrier
- Aircraft: N8533D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7533
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 1102B
- Condition: Failed
- Location: Te Flaps
- Part time: 18,171 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT FLAPS RETRACTED RECEIVED (FLAP FAIL) MESSAGE WHEN FLAPS REACHED ZERO.  FLIGHT CONTINUED TO MSP, QRH FOLLOWED WITH UNEVENTFUL LANDING.  MX INSPECTED FLAPS SYS, FOUND THE RT BPSU (BRAKE POSITION SENSING UNIT) FAILED.  REMOVED AND REPLACED IAW AMM WITH OPS CHECKS PERFORMED WITH NO FURTHER DEFECTS.  (K)
